# SDR SWAA2020022641734

- Difficulty date: February 21, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER LOWER SKIN CRACKED AT BS. 193.9, 9IN AFT OF FRONT SPAR. / REPAIRED SKIN PER EA.
